# SDR IXXA20240731016

- Difficulty date: July 31, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N359AZ
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 128,058 hours, 23,451 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 140T2102U1505
- Part serial: NSN
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLC FLOOR BEAM AFT SHEAR TIE IS CORRODED AT FS 720, BL O
